# SDR SWAA990069

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 3 L/E SLAT LOWER SKIN IS CRACKED 15 O/B OF O/B ACTUATOR STOP PAD 1 LONG.  REPAIRED PER SWA RA 1-357-0616.
